Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An $n\times n$ matrix of linear maps of a $C^ *$-algebra


Author: Ching Yun Suen
Journal: Proc. Amer. Math. Soc. 112 (1991), 709-712
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1991-1069296-4
MathSciNet review: 1069296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every positive $n \times n$ matrix of linear functionals on a ${C^ * }$-algebra is completely positive. [3, Theorem 2.1] can be extended to the case of a bounded $n \times n$ matrix of linear functionals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

Keywords: Positive map, completely positive linear map, completely bounded linear map, commutant representation
Article copyright: © Copyright 1991 American Mathematical Society